Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 16, Issue 2

Issues

On products of groups which contain abelian subgroups of index at most 2

Bernhard Amberg / Yaroslav Sysak
Published Online: 2013-03-01 | DOI: https://doi.org/10.1515/jgt-2012-0043

Abstract.

It is proved that every group of the form with subgroups A and B, each of which is either abelian or generalized dihedral, is soluble.

About the article

Received: 2011-12-27

Published Online: 2013-03-01

Published in Print: 2013-03-01


Citation Information: Journal of Group Theory, Volume 16, Issue 2, Pages 299–318, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt-2012-0043.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in